English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the failure of pseudo-nullity of Iwasawa modules

MPS-Authors
/persons/resource/persons236192

Sharifi,  Romyar T.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Sharifi, R. T., & Hachimori, Y. (2005). On the failure of pseudo-nullity of Iwasawa modules. Journal of Algebraic Geometry, 14(3), 567-591.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2D72-A
Abstract
There is no abstract available